| Model Number |
BF-Q190 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the bronchovideoscope to the service center for a separate issue.During the device analysis, the service repair technician indicated that the distal end plastic cover was detached.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned for inspection.The root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: stress problem resulting in component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.